# SDR COEA2020030403819

- Difficulty date: January 17, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,964 hours, 31,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53571302220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 211121 NR 200038 HEAVY CHECK COE/MAJOR REPAIR: STRINGER 10AR HAS LEVEL 2 CORROSION BETWEEN FRAMES 23C-23D. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-826-A01.
